Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have blood in urine and spit. Have heart burn .Quit smoking. Reason?

i am 31year old male, i had seen blood in my spit more than 3 months and i can see it more frequently after urination . from few days i had heart burn and burning sensetion in stomach. i don t have any previous history.i use to smoke but left before 6 months and i drink ocasionly. can you please suggest me what is the problem
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to hcm.
dont worry.
bleeding from various sites may be due to bleeding disorder.
or it may be due to some syndrome like 'goodpasture's syndrome'.
bleeding disorder may be due to platelet problem/coagulation factor problem.
the syndrome i mentioned is due immune reaction to lung and kidney tissue.
so please consult a doctor from medicine speciality for evaluation.
you need examination and some investigations for diagonosis.
hope it will help.
good luck
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor